# SDR ASOA2015070113206

- Difficulty date: June 3, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT BL 0.0 BETWEEN WL 73.50-WL 120.43 APPROXIMATELY 2.0" IN LENGTH 50 PERCENT FSH.  FAILED NDT INSPECTION.  CUT AWAY DAMAGED POSITION OF THE REAR PRESSURE BULKHEAD WEB AT BL 0 IAW REO 601R-53-61-5498.  RECEIVED FINAL REO 601R-53-61-5498 AND VERIFIED THAT ALL STEPS OF REO HAVE BEEN C/W FOR REPAIR TO FS 621 BULKHEAD AT BL 0.  REO:601R-53-61-5498 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
